Communications in Mathematical Sciences

Volume 10 (2012)

Number 3

Remark on random attractor for a two dimensional incompressible non-Newtonian fluid withmultiplicative noise

Pages: 821 – 833

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n3.a5

Authors

Boling Guo (Institute of Applied Physics and Computational Mathematics, Beijing, China)

Chunxiao Guo (Department of Mathematics, China University of Mining and Technology, Beijing)

Abstract

In this paper, we study the asymptotic behavior of two-dimensional stochastic non-Newtonian fluids with multiplicative noise. In particular, we prove the existence of random attractors in H under the condition 2<p<3.

Keywords

random attractors, non-Newtonian fluids, multiplicative noise, Stratonovich process

2010 Mathematics Subject Classification

60H15, 76A05, 92D25

Full Text (PDF format)